MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ISOFLEX OPTIM LEAD; Permanent defibrillator electrodes

ABBOTT MEDICAL (CRM-SYLMAR) ISOFLEX OPTIM LEAD; Permanent defibrillator electrodes
Model Number 1944/52
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for an implant procedure.During the procedure, the atrial lead was found to be dislodged when it was implanted, which was confirmed by chest x-ray.As a result, the atrial lead was not used and replaced during the same procedure.The patient remained stable throughout the procedure.

Brand Name
ISOFLEX OPTIM LEAD
Common Device Name
Permanent defibrillator electrodes
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25675072
Report Number2017865-2026-13960
Device Sequence Number20013705
Product Code NVY
UDI-Device Identifier05414734502320
UDI-Public(01)05414734502320(10)P000246113(17)281130
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
P960030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1944/52
Device Lot NumberP000246113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown